# SDR SWAA2019100137416

- Difficulty date: September 4, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL VERTICAL WEB UPPER FLANGE BOTTOM SURFACE CORRODED BETWEEN BS. 794+9" TO BS. 827, RBL 19 AROUND NUTPLATES. / R&R WEB IAW SRM & DWG.
